# SDR FDEA200903120908

- Difficulty date: March 12, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163341
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 890 OUTER CHORD CRACKED AT STRINGER 14R.  REMOVED DAMAGE IAW SRM 51-30-2.  FABRICATED NEW ANGLE AND NEW DOUBLER IAW SRM 53-  10-2 AND TRAVELERS NR T9/783599 ANDT9/783600, LOCATED AND DRILLED ANGLE AND ANGLE DOUBLER IAW SRM 51-30-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
